EconPapers    
Economics at your fingertips  
 

Time‐Consistent Strategies for a Multiperiod Mean‐Variance Portfolio Selection Problem

Huiling Wu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: It remained prevalent in the past years to obtain the precommitment strategies for Markowitz′s mean‐variance portfolio optimization problems, but not much is known about their time‐consistent strategies. This paper takes a step to investigate the time‐consistent Nash equilibrium strategies for a multiperiod mean‐variance portfolio selection problem. Under the assumption that the risk aversion is, respectively, a constant and a function of current wealth level, we obtain the explicit expressions for the time‐consistent Nash equilibrium strategy and the equilibrium value function. Many interesting properties of the time‐consistent results are identified through numerical sensitivity analysis and by comparing them with the classical pre‐commitment solutions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/841627

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:841627

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:841627